Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 596, NWS Norman, OK

October 14, 2007Blaine County, Dewey County, Major County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 14, 2007, 5:17 PM CDT for Blaine County, Dewey County, Major County, Oklahoma. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 14, 2007, 5:17 PM CDT (22:17 UTC)
Expired
Oct 14, 2007, 6:00 PM CDT
In force
43 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Blaine County, OK, Dewey County, OK, Major County, OK

The radar

The Vance AFB radar (KVNX), 96 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 14, 5:30 PM CDTHAIL 0.888 S Taloga, OK
Oct 14, 5:58 PM CDTHAIL 0.752 S Putnam, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 14, 2:14 PM CDTSevere Thunderstorm WatchSPC7 hr
Oct 14, 3:47 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 10.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2007-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2007-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 357 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
357 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 142217
SVROUN
OKC011-043-093-142300-
/O.NEW.KOUN.SV.W.0596.071014T2217Z-071014T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
517 PM CDT SUN OCT 14 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BLAINE COUNTY IN NORTHWEST OKLAHOMA...
  EASTERN DEWEY COUNTY IN NORTHWEST OKLAHOMA...
  SOUTHERN MAJOR COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 600 PM CDT

* AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 3 MILES NORTHWEST OF PUTNAM...MOVING 
NORTHEAST   AT 45 MPH. HAIL UP TO THE SIZE OF GOLFBALLS AND WINDS OF 
60 MPH ARE LIKELY.

* LOCATIONS IN THE WARNING INCLUDE CANTON LAKE...CANTON...
  HOMESTEAD...HUCMAC...LONGDALE AND PUTNAM.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3616 9826 3581 9896 3582 9901 3587 9913
      3631 9868
TIME...MOT...LOC 2217Z 227DEG 42KT 3590 9898

$$
2 follow-up statements
000 
WWUS54 KOUN 142230
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
530 PM CDT SUN OCT 14 2007

OKC011-043-093-142300-
/O.CON.KOUN.SV.W.0596.000000T0000Z-071014T2300Z/
DEWEY OK-BLAINE OK-MAJOR OK-
530 PM CDT SUN OCT 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHERN MAJOR...NORTHWESTERN BLAINE AND EASTERN DEWEY
COUNTIES...

AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM 22 MILES SOUTHWEST OF CANTON...MOVING NORTHEAST
AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE CANTON LAKE...CANTON...
  HOMESTEAD...HUCMAC AND LONGDALE.

HAIL UP TO THE SIZE OF GOLFBALLS AND WINDS OF 65 MPH ARE LIKELY.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3631 9868 3616 9826 3587 9892 3587 9898
      3591 9902
TIME...MOT...LOC 2230Z 233DEG 29KT 3593 9892

$$
000 
WWUS54 KOUN 142243
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
541 PM CDT SUN OCT 14 2007

OKC011-043-093-142300-
/O.CON.KOUN.SV.W.0596.000000T0000Z-071014T2300Z/
DEWEY OK-BLAINE OK-MAJOR OK-
541 PM CDT SUN OCT 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHERN MAJOR...NORTHWESTERN BLAINE AND NORTHEASTERN DEWEY
COUNTIES...

AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
SEVERE THUNDERSTORM 15 MILES WEST OF CANTON AND ANOTHER FORMING 15 
MILES WEST OF CANTON LAKE...BOTH MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE CANTON LAKE...CANTON...
  HOMESTEAD...HUCMAC AND LONGDALE.

HAIL UP TO THE SIZE OF GOLFBALLS AND WINDS OF 65 MPH ARE LIKELY.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3631 9868 3617 9834 3594 9883 3598 9890
      3601 9891
TIME...MOT...LOC 2241Z 232DEG 28KT 3617 9869 3598 9883

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 14, 2:53 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Oct 14, 2:53 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
253 PM CDT SUN OCT 14 2007

.DISCUSSION...
ACTIVE WEATHER REGIME EXPECTED THROUGH TONIGHT MOST AREAS...AND
PERHAPS TOMORROW ACROSS FAR SOUTHEAST PORTIONS OF OKLAHOMA. COLD
FRONT MAKING SLOW PROGRESS ACROSS NORTHWEST AND WEST-CENTRAL
OKLAHOMA THIS AFTERNOON...WITH SCATTERED CONVECTION BEGINNING TO
DEVELOP AS CAP WEAKENS. SIGNIFICANT LARGE SCALE LIFT OCCURRING AND
EXPECTED TO CONTINUE THROUGH TOMORROW MORNING OVER THE REGION AS
STRONG STORM SYSTEM MOVES OUT OF THE SOUTHERN/CENTRAL ROCKIES.
EXPECT THE MOST WIDESPREAD STORMS ACROSS THE NORTHERN TWO-THIRDS OF
OKLAHOMA OVERNIGHT TONIGHT ALONG COLD FRONT. PRIMARY SEVERE WEATHER
THREAT WILL BE WIND AND HAIL...PRIMARILY WITH ANY DISCRETE CELLS
AHEAD OF FRONT THROUGH THIS EVENING. AREAS NEAR/SOUTH OF INTERSTATE
40 AND WEST OF INTERSTATE 35 WILL BE IN A REGION WHERE SIGNIFICANT
SEVERE WEATHER COULD OCCUR LATE THIS AFTERNOON THROUGH THE
EVENING...WHERE INSTABILITY AND LOWER-LEVEL WILL BE MAXIMIZED BEFORE
STORMS GET MORE LINEAR AND ELEVATED. THIS MENTIONED AREA WILL BE
WATCHED CLOSELY...AS THERE WILL BE CONCERN FOR TORNADOES MAINLY WITH
ANY LONG-LIVED AND DISCRETE SUPERCELLS AHEAD OF THE FRONT. SCENARIO
LAID OUT IN HAZARDOUS WEATHER GRAPHICS AND OUTLOOK...WHERE PER
COORD WITH SPC UPPED SOUTHWEST PORTIONS OF FORECAST AREA TO
MODERATE RISK. HEAVY RAIN WILL BECOME A CONCERN TOWARD AND AFTER
MIDNIGHT AS UPPER SYSTEM STARTS TO PULL OUT AND FLOW BECOMES MORE
PARALLEL WITH BAROCLINIC ZONE.

MINIMAL CHANGES TO PERIODS FARTHER OUT...WITH TRANSIENT SYSTEMS
THROUGH THE WEEK. BUMPED POPS UPWARD TUESDAY NIGHT THROUGH WEDNESDAY
AS MOISTURE TRIES TO RETURN QUICKLY AHEAD OF ANOTHER POTENT AND
PROGRESSIVE STORM SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  58  71  53  80 /  80  30  10  10
HOBART OK         56  72  53  80 /  60  20  10  10
WICHITA FALLS TX  62  75  56  81 /  60  40  20  10
GAGE OK           48  69  46  78 /  20  10  10  10
PONCA CITY OK     55  67  48  76 /  90  20  10  10
DURANT OK         64  73  58  81 /  70  80  30  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

22/11
Hazardous weather outlook, Oct 14, 12:08 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1208 PM CDT SUN OCT 14 2007

OKZ004>048-050>052-TXZ083>090-151200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1208 PM CDT SUN OCT 14 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. A SLIGHT RISK
COVERS THE REST OF THE NORMAN FORECAST AREA THROUGH TONIGHT.

LOCATION...
THE MODERATE RISK AREA IS LOCATED EAST OF A LINE FROM SEYMOUR TEXAS
TO CORDELL OKLAHOMA...AND WEST OF A LINE FROM PURCELL TO RINGLING.
THIS INCLUDES...AND IS CENTERED AROUND THE CITIES OF LAWTON AND
WICHITA FALLS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER...ESPECIALLY IN THE MODERATE
RISK AREA...WILL BE FROM 4 PM TO 10 PM. ISOLATED SEVERE WEATHER MAY
CONTINUE AFTER 10 PM.

IMPACTS...
HAIL TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH WILL BE
THE MAIN CONCERN. HOWEVER... TORNADOES WILL ALSO BE POSSIBLE LATE
THIS AFTERNOON AND THIS EVENING.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM LATE THIS
AFTERNOON THROUGH TONIGHT.

DISCUSSION...
AN UPPER LEVEL STORM AND SURFACE COLD FRONT WILL MOVE SLOWLY EAST
ACROSS THE REGION THROUGH MONDAY. SOUTHERLY WINDS WILL CONTINUE TO
DRAW A MODEST RETURN OF GULF MOISTURE...WITH DEWPOINTS HOLDING IN
THE LOW TO MIDDLE 60S. THUNDERSTORMS WILL FORM BETWEEN
2 AND 4 PM...BEGINNING IN NORTHWEST OKLAHOMA AND DEVELOPING
SOUTHWARD INTO TEXAS. STRONG DEEP LAYER WIND SHEAR WILL FAVOR
SUPERCELLS EARLY. THE STORMS MAY INTERACT TO FORM LINE SEGMENTS WITH
EMBEDDED SUPERCELLS FARTHER NORTH...WHILE THERE WILL BE A GREATER
CHANCE FOR LONG LIVED SUPERCELLS IN THE MODERATE RISK AREA.

DAMAGING STRAIGHT-LINE WINDS AND LARGE HAIL ARE LIKELY...AND
TORNADOES ARE POSSIBLE WITH ANY STORM THIS AFTERNOON AND EVENING. A
MORE DISTINCT THREAT FOR TORNADOES...HOWEVER...MAY DEVELOP IN THE
MODERATE RISK AREA DURING THE EVENING...IF DISCRETE SUPERCELLS BEGIN
TO INTERACT WITH STRENGTHENING LOW LEVEL WINDS.

THUNDERSTORMS WILL MOVE AT SPEEDS BETWEEN 35 AND 45 MPH TODAY AND
TONIGHT. SEVERE WEATHER MAY DEVELOP VERY QUICKLY. PEOPLE ARE URGED
TO REVIEW SEVERE WEATHER SAFETY RULES AND STAY TUNED TO NOAA WEATHER
RADIO OR YOUR FAVORITE SOURCE FOR WEATHER INFORMATION.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY OCT 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL CONTINUE ALONG THE COLD FRONT MONDAY... WITH A
FEW STRONG STORMS POSSIBLE IN SOUTHERN OKLAHOMA. HEAVY RAIN WILL
ALSO BE A CONCERN. AN UNSETTLED WEATHER PATTERN WILL PERSIST
THROUGHOUT THE WEEK AS SEVERAL SYSTEMS MOVE ACROSS THE CENTRAL U.S.
ISOLATED SEVERE WEATHER APPEARS POSSIBLE BETWEEN WEDNESDAY AND
FRIDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY.

BURKE/11/MAXWELL

In the hours before

Special weather statement, Oct 14, 3:49 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
349 PM CDT SUN OCT 14 2007

OKZ006-142100-
ALFALFA OK-
349 PM CDT SUN OCT 14 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF DRIFTWOOD AT 349
PM CDT...MOVING NORTHEAST AT 45 MPH.

SMALL HAIL WILL OCCUR.

PEOPLE IN ALFALFA COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.
Special weather statement, Oct 14, 3:53 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
353 PM CDT SUN OCT 14 2007

OKZ005-010-011-015-142115-
DEWEY OK-WOODWARD OK-WOODS OK-MAJOR OK-
353 PM CDT SUN OCT 14 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR DEWEY...MAJOR...WOODS AND
WOODWARD COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 10 MILES NORTH OF
CHESTER...TO 16 MILES SOUTHWEST OF TALOGA AT 353 PM CDT...MOVING
NORTHEAST AT 40 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN DEWEY...MAJOR...WOODS AND WOODWARD COUNTIES SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT
FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Oct 14, 4:14 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
414 PM CDT SUN OCT 14 2007

OKZ005-011-014>016-142130-
ROGER MILLS OK-DEWEY OK-WOODS OK-CUSTER OK-MAJOR OK-
414 PM CDT SUN OCT 14 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER...DEWEY...MAJOR...
ROGER MILLS AND WOODS COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 8 MILES NORTH OF
ORION TO HAMMON AT 414 PM CDT...MOVING EAST AT 10 MPH...WITH THE
INDIVIDUAL THUNDERSTORMS IN THE LINE MOVING NORTHEAST AT 40 MPH.

SMALL HAIL IS EXPECTED.

PEOPLE IN CUSTER...DEWEY...MAJOR...ROGER MILLS AND WOODS COUNTIES
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND
REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Oct 14, 4:30 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
430 PM CDT SUN OCT 14 2007

OKZ011-015-016-142145-
DEWEY OK-CUSTER OK-MAJOR OK-
430 PM CDT SUN OCT 14 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER...DEWEY AND MAJOR
COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3 MILES WEST OF
TALOGA TO 8 MILES WEST OF FOSS RESERVOIR AT 430 PM CDT...MOVING EAST
AT 10 MPH...WITH THE INDIVIDUAL STORMS MOVING NORTHEAST AT 45 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. SMALL HAIL IS CURRENTLY EXPECTED.

PEOPLE IN CUSTER...DEWEY AND MAJOR COUNTIES SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Special weather statement, Oct 14, 4:38 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
438 PM CDT SUN OCT 14 2007

OKZ011-014>016-142200-
ROGER MILLS OK-DEWEY OK-CUSTER OK-MAJOR OK-
438 PM CDT SUN OCT 14 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER...DEWEY...MAJOR AND
ROGER MILLS COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5 MILES NORTHWEST OF
TALOGA TO 5 MILES EAST OF HAMMON AT 438 PM CDT...MOVING EAST AT 5 TO
10 MPH...WITH THE INDIVIDUAL STORMS MOVING NORTHEAST AT 40 MPH
WITHIN THE LINE.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. THIS LINE IS CURRENTLY CAPABLE OF PRODUCING SMALL HAIL. DUE
TO THE ORIENTATION OF THE LINE AND THE INDIVIDUAL STORM MOVEMENTS...
LARGE RAINFALL TOTALS MAY RESULT IN FLOODING OF POOR DRAINAGE AREAS.

PEOPLE IN CUSTER...DEWEY...MAJOR AND ROGER MILLS COUNTIES SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Oct 14, 4:57 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
457 PM CDT SUN OCT 14 2007

OKZ011-015-016-142215-
DEWEY OK-CUSTER OK-MAJOR OK-
457 PM CDT SUN OCT 14 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER...DEWEY AND MAJOR
COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3 MILES NORTH OF
TALOGA TO 6 MILES NORTHWEST OF BUTLER AT 457 PM CDT...MOVING EAST AT
10 MPH...WITH THE INDIVIDUAL STORMS MOVING NORTHEAST AT 40 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. THE STORMS IN THE LINE ARE CURRENTLY CAPABLE OF PRODUCING
DIME SIZE HAIL AND STRONG WIND GUSTS. DUE TO THE ORIENTATION OF THE
LINE...AND THE INDIVIDUAL STORM MOVEMENT...LARGE RAINFALL TOTALS MAY
RESULT IN FLOODING OF POOR DRAINAGE AREAS.

PEOPLE IN CUSTER...DEWEY AND MAJOR COUNTIES SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 5:47 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson43 min
Oct 14, 5:51 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey39 min
Oct 14, 6:04 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major41 min
Oct 14, 6:07 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita38 min
Oct 14, 6:31 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey44 min
Oct 14, 6:39 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita51 min
Oct 14, 6:42 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant48 min
Oct 14, 6:59 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman61 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.